MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE TRANSPORT/WHEELCHAIR; WHEELCHAIR, MECHANICAL

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE TRANSPORT/WHEELCHAIR; WHEELCHAIR, MECHANICAL
Model Number SSP118FA-SF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by the end user who reported that the wheelchair was difficult to open.The end user pulled the chair apart from the side arms from the front, catching her finger between the seat bar and the metal side piece.The end user cut her finger requiring four stitches.Product labeling states, "to open chair - open wheelchair by tilting to one side and pushing down on seat rail until fully opened." the end user is currently using the device.As part of its standard complaint review and evaluation process, drive devilbiss healthcare will notify the product manufacturer of this reported event.

Brand Name
DRIVE DEVILBISS HEALTHCARE TRANSPORT/WHEELCHAIR
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT
no. 36 danyan road
danyan city, jiangsu 21230 0
CH  212300
MDR Report Key23535152
Report Number2438477-2025-00064
Device Sequence Number21379133
Product Code IOR
UDI-Device Identifier00822383140414
UDI-Public(01)00822383140414
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
Report Date (Section F) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSSP118FA-SF
Device Catalogue NumberSSP118FA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/28/2025
Event Location Home
Date Report to Manufacturer11/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA11/12/2025